# SDR AALA201506179009

- Difficulty date: May 28, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367325000000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, BULK CARGO COMPARTMENT FLOOR PANEL 161NF CRACKED.  REPLACED BULK CARGO COMPARTMENT FLOOR PANEL 161NF IAW IRM 9701 REV G.
